# SDR IPXA12571823

- Difficulty date: February 6, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N10305
- Condition: Dented
- Location: Bs 700 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C, FWD CARGO BAY BS 700, S24R VERTICAL FRAME IS DENTED     CUTOUT DAMAGE AND REPAIRED FRAME AT STA 700, STR 24R BY INSTALLING REP AIR DOUBLER FABRICATED FROM 7075-T6- .071 IAW SRM 53-00-07-2R5, DETAIL 3.
